MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER
Model Number H7491490301J1
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
The patient was undergoing a placement of three coronary stent in his right coronary artery.While removing his coronary wire after stent placement, it was noted the embolization of the nitinol wire tip covering in the right coronary artery, adjacent to the stent.Fluoroscopy confirmed the nitinol covering of the tip of the wire was in the rca.A decision was made to rewire with a different wire, stenting the area and securing the tip to the vessel wall.

Brand Name
PT GRAPHIX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10147908
Report Number10147908
Device Sequence Number13994192
Product Code DQX
UDI-Device Identifier08714729254959
UDI-Public(01)08714729254959(17)211014(10)24602184
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2020
Report Date (Section F) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberH7491490301J1
Device Catalogue NumberH7491490301J1
Device Lot Number24602184
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight36
Date Report Sent to FDA05/29/2020